# SDR SWAA2012050103608

- Difficulty date: April 28, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 13,427 hours, 8,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EEPLS INOP.  RELAMPED EEPLS PER MM.
